For over two years I have suffered with tinea cruris (jock itch). However, two Dr. visits and over $1000 later (3 lamisil prescriptions and a topical prescription and otc medication) has not cured the disease. I am making another Dr appointment, but was wondering if it is possible this could be something other than a simple case of jock itch. Since taking the lamisil I have noticed a dull ache in my lymph nodes (groin mostly) as well as a dull ache in my left kidney area. I am a little concerned that maybe something else is going on since this strong medicine (lamisil) did not cure the disease. Any ideas would be greatly appreciated. Thanks.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?